# SDR SWIA971002

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Engine: Ge CF343A1
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: De-Ice Syst
- Condition: Malfunctioned
- Location: Aoa/Tat Prob
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT AOA HEAT AND TAT PROBE HEAT CAME ON DURING FLIGHT.  RETURNED TO SLC.  RECYCLED AIRCRAFT POWER.  EICAS MESSAGE NOT DISPLAYED ON TAT PROBE HEAT.  OPS CHECKS NORMAL AT THIS TIME.
